# SDR CALA2024091002406

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 38,110 hours, 13,914 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 313A27521
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENGINE AFT FIXED FAIRING AFT EDGE CRACKED REF AAR N/R 9904799.
